# SDR DL757030651

- Difficulty date: July 14, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 17,464 hours, 8,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CHECK FOUND FOUND FIRST CLASS EMERGENCY LIGHTS INOP.  REPLACED FUSES IN POWER SUPPLY CHECKS OK.
